Alert archive / Florida / Fire Weather Watches in 2011
Fire Weather Watch 2, NWS Melbourne, FL
NWS Melbourne, FL issued this fire weather watch at Jan 11, 2011, 3:07 AM EST for 6 counties in Florida. It took effect at Jan 12, 2011, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 3:07 AM EST (08:07 UTC)
- In effect from
- Jan 12, 2011, 12:00 PM EST
- Expired
- Jan 12, 2011, 3:18 AM EST
- In force
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this fire weather watch went out at Jan 10, 9:10 PM EST, 5 hours 57 minutes earlier.
Area forecast discussion, Jan 10, 9:10 PM EST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
910 PM EST MON JAN 10 2011
.DISCUSSION...
CURRENT/OVERNIGHT...CONVECTION BROKE UP RAPIDLY THIS AFTERNOON OVER
CENTRAL FLORIDA AS ENERGY RACED NORTHWARD AWAY FROM THE AREA. AS
FRONT CONTINUES TO DRAW NEAR EXPECT CLOUD CEILINGS TO LOWER WITH
PATCHY FOG DEVELOPING LATER THIS EVENING & OVERNIGHT OVER ALL OF
EAST CENTRAL FLORIDA. ASIDE FROM A SPRINKLE TO LIGHT DRIZZLE MOST OF
THE PRECIPITATION IS LIKELY ENDED FROM THIS SYSTEM. CURRENT LIGHT
SOUTHWEST SURFACE FLOW WILL VEER WESTERLY THEN NORTHWESTERLY AS THE
FRONTAL BOUNDARY MOVES THROUGH OVERNIGHT. NOT MUCH COOLER AIR
IMMEDIATELY BEHIND THIS FEATURE SO OVERNIGHT LOWS EXPECTED TO REMAIN
MILD AND MAINLY IN THE MIDDLE/UPPER 50S TO NEAR 60 DEGREES
KISSIMMEE-ORLANDO & TITUSVILLE NORTHWARD WITH READINGS NEAR 60
DEGREES SOUTHWARD OVER THE INTERIOR THROUGH OKEECHOBEE COUNTY AND
LOWER 60S ALONG THE SOUTH BREVARD AND TREASURE COASTS.
TUESDAY...(PREVIOUS DISCUSSION)...A MUCH MORE BENIGN DAY COMPARED TO
TODAY WITH POP CHANCES NOT MENTIONABLE AND TEMPS RANGING FROM THE
UPPER 60S ACROSS VOLUSIA AND LAKE COUNTIES TO THE MID TO UPPER 70S
IN AND SOUTH OF INDIAN RIVER COUNTY. THIS IS AFTER TEMPS IN THE
SOUTHERN CWA WERE BUMPED DOWN SLIGHTLY FROM MAV GUIDANCE AS THIS
INITIAL RUN WAS SHOWING TEMPS REACHING THE LOW 80S. EXPECT TEMPS
ACROSS THE BOARD TO GENERALLY BE AT OR ABOVE NORMAL.
&&
.AVIATION...CURRENT VFR CIGS FL040-FL060 WILL GRADUALLY LOWER LATER
THIS EVENING & OVERNIGHT AREAWIDE TO IFR CIGS WITH SOME LIFR
POSSIBLE. MVFR VSBYS ALSO EXPECTED. CONDS SLOW TO IMPROVE ON TUE
MORNING WITH GRADUAL IMPROVEMENTS DURING THE AFTERNOON. SW WINDS
5-10 KTS TO VEER TO W/NW OVERNIGHT BEHIND FRONTAL BOUNDARY REMAINING
NW DURING THE DAY ON TUE AROUND 10 KTS OR LESS.
&&
.MARINE...OVERNIGHT-TUE...FRONTAL BOUNDARY WILL PASS THROUGH THE
COASTAL WATERS OF ECFL OVERNIGHT. S/SW WINDS 15-20 KTS AWAY FROM THE
COAST WILL VEER TO W/NW IMMEDIATELY BEHIND BOUNDARY WITH A GRADUAL
DECREASING OF WINDS OVERNIGHT. SEAS 5-6 FT OFFSHORE AND 3-5 FT NEAR
SHORE WILL SLOWLY SUBSIDE LATE TONIGHT. SMALL CRAFT ADVISORY EXPIRES
AT 03Z AND WILL LIKELY LET IT DO SO AND REPLACE WITH CAUTIONARY
STATEMENTS OFFSHORE. WINDS/SEA HEIGHTS WILL CONTINUE TO GRADUALLY
DECREASE THRU THE DAY ON TUE. CURRENT DOMINANT WAVE PERIODS 5-6
SECONDS WILL MAKE FOR CHOPPY SEAS AT LEAST THRU TONIGHT AND EARLY ON
TUE.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SEDLOCK/GLITTOHazardous weather outlook, Jan 10, 5:02 PM EST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 502 PM EST MON JAN 10 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-110200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 502 PM EST MON JAN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...DENSE FOG/SMOKE IMPACT... A NEARLY SATURATED AIR MASS IS EXPECTED NEAR THE FRONTAL BOUNDARY AS IT SAGS INTO EAST CENTRAL FLORIDA OVERNIGHT. PATCHES OR AREAS OF FOG ARE EXPECTED TO FORM AFTER MIDNIGHT AND MAY BECOME DENSE IN SOME LOCATIONS BEFORE SUNRISE TUESDAY. IF YOU WILL BE DRIVING LATE TONIGHT...BE PREPARED FOR THE POSSIBILITY OF ENCOUNTERING DENSE FOG. ...WIND AND SEA IMPACT... SOUTH WINDS OF 20 KNOTS WILL CONTINUE WELL OFFSHORE NORTHWARD FROM SEBASTIAN INLET THIS EVENING. THE WINDS WILL GRADUALLY SHIFT TO THE SOUTHWEST AND WEST AND SLOWLY DIMINISH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A LARGE HIGH PRESSURE SYSTEM BEHIND THE COLD FRONT WILL PUSH MUCH COLDER AIR INTO EAST CENTRAL FLORIDA. LOWS WEDNESDAY MORNING WILL BE IN THE 40S...EXCEPT FOR SOME MID TO UPPER 30S IN THE COLDER INTERIOR SPOTS. LOWS ARE EXPECTED TO BE EVEN CHILLIER WITH THE POTENTIAL FOR SOME FREEZING TEMPERATURES BOTH THURSDAY AND FRIDAY MORNINGS. INTERESTS IN EAST CENTRAL FLORIDA SHOULD KEEP INFORMED OF THE UPCOMING COLD WEATHER. ALSO BEHIND THE FRONT...BOATING CONDITIONS WILL BECOME HAZARDOUS DUE TO INCREASING NORTHWEST TO NORTH WINDS...AND THE FIRE DANGER WILL INCREASE DURING THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CRISTALDI/GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:12 AM EST | Small Craft Advisory | MLB | 67 hr | |
| Jan 11, 3:03 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 12 hr |
| Jan 11, 3:48 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 25 hr |
| Jan 11, 3:51 PM EST | Wind Chill Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 18 hr |
| Jan 11, 4:20 PM EST | Small Craft Advisory for Winds | MLB | 18 hr |
Nearby
Fire Weather Watches in Florida, 2011Every fire weather watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.